8dpo, 1st round Clomid, strange side effects? Does anyone else have this problem?
Completed 1st round of Clomid 12 days ago. The side effects I am experiencing are extreme sore nipples (4dpo), tingly breast (occured for 3 days), acne on chin, yesterday my appetite increased (maybe it was for one day, too soon to tell), and pinching/mild pain sensation on both sides of abdomen (began today). I have never experienced feeling my ovaries, but I would imagine that that is what I am feeling. Should I be concerned? As of now, I do not feel that I am needing to seek medical attention. I would like your advice because I don't want to call my doctor if this is normal. AF is not expected until next week. All these signs seem too early for pregnancy symptoms although it could be? Thank you for your wisdom.
I am certain I ovulated because I took OPT tests as doctor directed.
- 1 decade agoFavorite Answer
Okay the only side effects I had when using clomid were...
SEVERE hot and cold flashes
REALLY, REALLY moody
The other things you are describing sound like pregnancy symptoms. I was on my first round of clomid, it worked the first time and I'm due in two weeks. My pregnancy symptoms sound like the one's you are describing. I broke out in the face, I had tingly breast, constipation, tiredness.
I think you may be pregnant!!!! :)
- Cara MLv 41 decade ago
I never experienced pains because of the Clomid... but I was a super b*tch. I wouldn't be surprised about those side effects. you're changing a lot of the chemicals in your body. If you don't get AF, definitely call your Dr. If you experience the same thing next month, then you'll know that's how your body reacts to the Clomid and it's something you'll have to deal with if you're ttc.
I totally understand... I went thru it too. It's tough when you want a baby and don't know how to get it naturally. But clomid does work! I can attest to that. good luck to you!